# SDR CALA9601254

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: ARG70961
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

THE LT MLG RED LIGHT CAME ILLUMINATED DURING CRUISE AFTER ACCELERATING TO 300 KNOTS.  THE LIGHT EXTINGUISHED BELOW 240 KNOTS WHILE ON DESCENT DURING RETURN TO GUM.  MAINTENANCE FOUND THE LEFT GEAR DOOR EXTENSION SPRING ON LEVER BROKEN.  THE SPRING WAS REPLACED, A TEST FLIGHT WILL BE CONDUCTED FOR OPERATIONAL CHECKS.
